Skip to content
My WebMD Sign In, Sign Up
blood pressure and dizzness...
avatar
blkwarrior71 posted:
Hi...i am currently on hydrochlrothiazide..for high blood pressure....recently after a while..i started feeling good and excercising and other stuff, i stopped taking my meds...after a week...i began to get a dizzy,head spinning episode which caused me to pull my vehicle over...i took my meds immediately....went to the doctor...told them i skipped doses...and i had this dizzy, head sensation...feels like my internal gyroscope is off center...they put me on meclizine...after a week of taking this And back on track with my hbp meds...i'm still a bit dizzy...still dont feel comfortable driving....my blood pressure at last check, was 131/98...i have a follow up check up in the morning...what happened and what can i do to get back at 100 percent...so i can go back to work?
Reply


Helpful Tips

FAQ Tip #2: Tonsilliths and Cryptic TonsilsExpert
People are often puzzled by white accumulations in their tonsils. Some feel they have Strep, yet they do not really have a red, sore ... More
Was this Helpful?
18 of 26 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.